CSN Login
Members Online: 13

You are here

Thrush

nowrest
Posts: 48
Joined: May 2011

Any body know what to do about thrush that seems to accompany Chemo?

clrp12
Posts: 1
Joined: Sep 2011

I am so surprised there were no comments or replies to your question, as thrush was the worst side affect through my treatments. I didnt know what it was at the time. I didnt start getting it until the 2nd to last of my treatments, but I got it so badly, i decided not to take my final treatment cycle. My mouth was so messed up, I couldnt and didnt eat or drink hardly anything for 2 weeks. I lost so much weight and became severely malnourished and dehydrated. It was the worst feeling I had ever experienced; being so hungry and having a huge appetite (steroids) and not being able to eat. I would go to bed at 6 pm, just to escape the hunger. I just cried and cried and cried.
Finally on the 15th day, I went to the docter, got on a prescription mouthwash, and slowly got better. If anyone else notices thrush early on, PLEASE go to the doctor... dont let it get out of hand.

Hondo's picture
Hondo
Posts: 6573
Joined: Apr 2009

That is very correct, don’t wait let your doctor know as soon as possible, Thrush is a fungal or sometimes call an yeast infection that needs to be dealt with as soon as possible.

PS: Welcome to CSN
Hondo

Arthur123
Posts: 19
Joined: May 2011

One of the worst side effects I had in that it was so painful and uncomfortable. I had Thrush three times. Your doctor can provide a mouthwash that starts to give you relief in as little as 12 hours and usually you are feeling much better after 24. Trick is to get it quick. I'm sorry I don't remember the name of the prescription.

nowrest
Posts: 48
Joined: May 2011

My Doctor finally came up with a medication calleed clotrimazole which actually kills the fungus. Along with the mouthwash i appear to be getting better.

Subscribe to Comments for "Thrush"